# SDR Q6MR201806110001

- Difficulty date: November 16, 2017
- Submitted: June 11, 2018
- Operation: General aviation
- Aircraft: N76SA
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7635110
- Aircraft time: 9,264 hours
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 95639002
- Condition: Cracked
- Location: Rt Wing
- Part time: 9,264 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INVESTIGATING THE CAUSE OF A BROKEN PITOT LINE WHERE THE WING MEETS THE FUSELAGE, EXCESSIVE MOVEMENT WAS NOTICED BETWEEN THE WING AND FUSELAGE. WHEN THE WING WAS REMOVED IT WAS DISCOVERED THAT THE FORWARD WING RIB P/N 95639-002 HAD CRACKED COMPLETELY AROUND THE FORWARD WING ATTACH POINT. FURTHER INVESTIGATION REVEALED THE AFT WING ATTACH POINT BOLT HOLE, AND MAIN SPAR BOLT HOLES HAD BEEN ELONGATED DUE TO THE ADDITION STRESS AND MOVEMENT.
